# SDR QMLA2018010818003

- Difficulty date: January 8, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N317NA
- Make and model: Pilats PC1245
- Aircraft serial: 223
- Aircraft time: 12,942 hours, 24,873 cycles
- Engine: Pwa PT6A67B
- Engine time: 11,579 hours, 17,461 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23085025
- Part serial: 97378
- Condition: Failed
- Location: Nr 1
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO DESCENT,  PILOT REPORTED A GENERATOR 1 FAIL LIGHT ILLUMINATED. PERFORMED GENERATOR 1 FAIL EMERGENCY PROCEDURE.  THE NR 1 GENERATOR WOULD NOT RESET.  DECLARED AN EMERGENCY AND COMPLETED THE EMERGENCY GEAR EXTENSION AND LANDED.
